# SDR DHL2007802515

- Difficulty date: January 18, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: T/E Flap
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT INBD FLAP T/E ANGLE 1.500" CRACK STA XW 129.000.  REMOVED CRACKED REINFORCING ANGLE IAW SRM 51-1-21.  FABRICATED NEW REINFORCING ANGLE (AL2024"0" 0.050") IAW SRM 57-7-1 FIG 2 SHEET 1.  HEAT TREATED FROM "0" TO AL2024T4 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW REINFORCING ANGLE IAW SRM 51-1-21.
